# SDR QMLA2011042011049

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N151LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4114
- Aircraft time: 1,919 hours, 7,028 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,811 hours, 3,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RETURNED TO THE BASE, THE MEDIC ANNOUNCED HE SMELLED A STRONG PRESENCE OF FUEL.  THE NURSE CONFIRMED THE ODOR AS WELL.  THE PILOT IMMEDIATELY BEGAN A COURSE TO THE NEAREST AIRPORT WHERE ON FINAL APPROACH, THE ODOR HAD DISAPPEARED.  AFTER SHUTDOWN, THE PILOT PERFORMED AN INSPECTION OF THE ACFT AND FOUND NO EVIDENCE OF A FUEL LEAK OR SEEP.  AFTER COMMUNICATION WITH THE MECHANIC ON DUTY, THE ACFT WAS REFUELED, AND RELEASED FOR FLIGHT.
